Ukrainian Mathematical Journal

, Volume 54, Issue 5, pp 806–818 | Cite as

(ϕ, α)-Strong Summability of Fourier–Laplace Series for Functions Continuous on a Sphere

  • R. A. Lasuriya
Article

Abstract

We establish upper bounds for approximations by generalized Totik strong means applied to deviations of Cezàro means of critical order for Fourier–Laplace series of continuous functions. The estimates obtained are represented in terms of uniform best approximations of continuous functions on a unit sphere.

Keywords

Continuous Function Unit Sphere Strong Summability Critical Order Uniform Good Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. Totik, “On the strong approximation by the (C, α)-means of Fourier series. I,” Anal. Math., 6, No. 1, 57–85 (1980).Google Scholar
  2. 2.
    V. Totik, “On the strong approximation by the (C, α)-means of Fourier series. II,” Anal. Math., 6, No. 2, 165–184 (1980).Google Scholar
  3. 3.
    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge (1934).Google Scholar
  4. 4.
    E. Kogbetliantz, “Recherches sur la summabilitie des series ultraspheriques par la methode des moyennes arithmetiques,” J. Math. Pures Appl., 9, No. 3, 107–187 (1924).Google Scholar
  5. 5.
    A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge (1959).Google Scholar
  6. 6.
    S. B. Topuriya, Fourier - Laplace Series on a Sphere [in Russian], Tbilisi University, Tbilisi (1987).Google Scholar
  7. 7.
    V. Totik, “On the strong approximation of Fourier series,” Acta Math. Acad. Sci. Hung., 35, 157–172 (1980).Google Scholar
  8. 8.
    V. V. Khocholava, “On some problems of strong summability of Fourier - Laplace series,” Tr. Gruz. Politekhn. Inst., No. 5, 29–34 (1981).Google Scholar
  9. 9.
    Dai Feng and Wang Kunyang, “On approximation of functions on sphere,” Approxim. Theory Appl., 15, No. 4, 50–59 (1999).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • R. A. Lasuriya
    • 1
  1. 1.Abkhazia UniversitySukhumi

Personalised recommendations